# SDR MASA200600409

- Difficulty date: February 11, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 6,180 hours, 3,822 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: False Activation
- Location: Spoilerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7378 ORD - OUTBOARD SPOILERON AND OUTBOARD SPOILERS CAUTION MSG IN FLIGHT.  MAINTENANCE RESET SSCU FAULT CLEARED.  OPS CHECKS GOOD.  ACFT CONTINUED OPERATIONS.
